# SDR HNAA2025031000142

- Difficulty date: February 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 45,116 hours, 42,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2060 RIVET MISSING ON LH OMEGA BEAM AT FR31 IB SIDE.  REPAIRED IAW ETD 2025-145-0901900 AND EO1-53-25-0077
